# SDR SWAA2020081206747

- Difficulty date: July 22, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 54,635 hours, 32,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK STA 520 AT LBL 45.5 AT PASSENGER CABIN / PERFORMED REPAIR SEAT TRACK BETWEEN BS 500C TO BS 520 LBL 45.5 AT PASSENGER CABIN IAW SRM B737-700 53-00-52-2R-4 REPAIR 4
